# SDR CALA2021102201952

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 86,781 hours, 33,404 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Condition: Failed
- Location: Nlg Bay
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED VIA AIRINC L/G DOOR NOT CLOSED FAULT ON ECAM, FLIGHT CREW ATTEMPTED TO RECYCLE GEAR AS CALLED OUT FOR IN QRH FAULT REMAINED. NLG DOOR UPLOCK ACTUATOR LEAKING. REMOVED NOSE GAER UPLOCK ACTUATOR REF AMM 32-31-14-000-002-A. PULLED AND COLLARED CB  C9, Q 34 AND Q35. REMOVED NLG UPLOCK ASSY. REF AMM32-31-12-000-001-A. FOUND UPPER REF L/P  7278287. REPLACED NLG DOOR UPLOCK ASSY REF AMM ATTACHED BOLT ITM 13, CORRODED, PARTS ON ORDER, M&E 32-31-14-400-001-A. NEED TO ACP FUNCTIONAL TEST PER AMM 17-3231-3-0001. 32-13-14-400-001-A ITEM 4K. ADD EMP:U110298 ACP LANDING GEAR DOOR TEST REF AMM 32-31-00-710-002-A,   WITH FALSE TARGETS, OPS CHECKS GOOD.    PUT AIRCRAFT BACK TO GROUND CONFIGURATION ADD EMP:U30999
